American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30.00) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 43 of 43 found      Go to page: 1 2

[31] A. W. Goodman. On the critical points of a multivalent function . Trans. Amer. Math. Soc. 89 (1958) 295-309. MR 0099435.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] A. W. Goodman. Variation of the branch points for an analytic function . Trans. Amer. Math. Soc. 89 (1958) 277-284. MR 0099433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Maurice Heins. Algebraic structure and conformal mapping . Trans. Amer. Math. Soc. 89 (1958) 267-276. MR 0096786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Robert Finn and James Serrin. On the H\"older continuity of quasi-conformal and elliptic mappings . Trans. Amer. Math. Soc. 89 (1958) 1-15. MR 0097626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] E. M. Stein. On the functions of Littlewood-Paley, Lusin, and Marcinkiewicz . Trans. Amer. Math. Soc. 88 (1958) 430-466. MR 0112932.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Evelyn Frank. A new class of continued fraction expansions for the ratios of Heine functions . Trans. Amer. Math. Soc. 88 (1958) 288-300. MR 0097549.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Philip Davis and Henry Pollak. On the analytic continuation of mapping functions . Trans. Amer. Math. Soc. 87 (1958) 198-225. MR 0095254.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] John Raleigh. The Fourier coefficients of the invariants $j(2\sp{{1\over 2}};\,\tau )$ and $j(3\sp{{1\over 2}};\,\tau )$ . Trans. Amer. Math. Soc. 87 (1958) 90-107. MR 0100674.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Joseph Lehner. Partial fraction decompositions and expansions of zero . Trans. Amer. Math. Soc. 87 (1958) 130-143. MR 0105512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Kenneth Hoffman. Boundary behavior of generalized analytic functions . Trans. Amer. Math. Soc. 87 (1958) 447-466. MR 0096942.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] J. L. Walsh. On approximation by bounded analytic functions . Trans. Amer. Math. Soc. 87 (1958) 467-484. MR 0096816.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Richard Arens. The boundary integral of ${\rm log}\vert \varphi \vert $ for generalized analytic functions . Trans. Amer. Math. Soc. 86 (1957) 57-69. MR 0094656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Robert Osserman. Riemann surfaces of class ${\rm A}$ . Trans. Amer. Math. Soc. 82 (1956) 217-245. MR 0094450.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 43 of 43 found      Go to page: 1 2